Path-following for optimal control of stationary variational inequalities
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Gerdts, Matthias & Greif, Günter & Pesch, Hans Josef, 2008. "Numerical optimal control of the wave equation: optimal boundary control of a string to rest in finite time," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 79(4), pages 1020-1032.
More about this item
KeywordsVariational inequalities; Optimal control; Regularization; Sensitivity equation; Path-following; Sufficient optimality conditions; Semi-smooth Newton method;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:51:y:2012:i:3:p:1345-1373. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .